# SDR 95ZZZX5224

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N310MB
- Make and model: Cessna 310R
- Aircraft serial: 310R0943
- System (JASC): 2810 · Fuel Storage
- Part: Bulkhead
- Part number: 082340063
- Condition: Cracked
- Location: Lt Tip Tank
- Part time: 6,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED LEFT TIP TANK BULKHEAD (REAR) AND FOUND BULKHEAD BROKEN HALF WAY ACROSS.  PREVIOUS SHOP INSPECTOR STATED THEY DID NOT REMOVE THE TIP FAIRING UNLESS FUEL LEAKS WERE EVIDENT.  REPAIRED WITH LIKE THICKNESS DOUBLER.
